Aminoglutethimide-induced hematologic toxicity: Worldwide experience

A. A. Messeih, Allan Lipton, R. J. Santen, Harold Harvey, A. E. Boucher, R. Murray, J. Ragaz, A. U. Buzdar, G. A. Nagel, I. C. Henderson

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

Marked leukopenia and/or thrombocytopenia occurred in 12 of 1333 patients treated with aminoglutethimide (0.9% incidence). Depression of blood cell counts was evident within 7 weeks of starting treatment. No delayed toxicity was encountered. Blood cell counts recovered promptly upon cessation of aminoglutethimide in all but one patient, who died from septicemia and marrow aplasia.

Original languageEnglish (US)
Pages (from-to)1003-1004
Number of pages2
JournalCancer Treatment Reports
Volume69
Issue number9
StatePublished - Dec 11 1985

All Science Journal Classification (ASJC) codes

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Aminoglutethimide-induced hematologic toxicity: Worldwide experience'. Together they form a unique fingerprint.

  • Cite this

    Messeih, A. A., Lipton, A., Santen, R. J., Harvey, H., Boucher, A. E., Murray, R., Ragaz, J., Buzdar, A. U., Nagel, G. A., & Henderson, I. C. (1985). Aminoglutethimide-induced hematologic toxicity: Worldwide experience. Cancer Treatment Reports, 69(9), 1003-1004.